On the absolute Nörlund summability of a Fourier series.
Mathematische Zeitschrift, Tome 83 (1964), pp. 18-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__83_170207,
author = {O.P. Varshney},
title = {On the absolute {N\"orlund} summability of a {Fourier} series.},
journal = {Mathematische Zeitschrift},
pages = {18--24},
year = {1964},
volume = {83},
zbl = {0116.27802},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__83_170207/}
}
O.P. Varshney. On the absolute Nörlund summability of a Fourier series.. Mathematische Zeitschrift, Tome 83 (1964), pp. 18-24. http://geodesic.mathdoc.fr/item/MZ_1964__83_170207/